# SDR CA110208005

- Difficulty date: January 5, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Pwc PW610FA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Vent
- Condition: Disconnected
- Location: Hot Section
- Stage of operation: CR
- How discovered: O
- Nature of condition: T
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT INDUCED IFSD THERE WAS A PILOT INDUCED IFSD DUE TO LOP. THE A/C PERFORMED AN UNEVENTFUL LANDING.  INSPECTION SHOWED SIGNIFICANT INTERNAL DAMAGE OF ENGINE`S HOT SECTION. NR 6, 7 BEARING VENT TUBE WAS DISCONNECTED FROM THE CASE AND HELD IN PLACE ONLY BY EXTERNAL TUBE.
